# SDR AT0000411

- Difficulty date: July 28, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N845AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47238
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Window Belt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND RIGHT WINDOW BELT AT BS 237 - 313 TO HAVE LIGHTNING STRIKES BEYOND LIMITS.  REMOVED AND REPLACED WINDOW BELT PANEL.
